Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Testosterone

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Adverse Reaction to Topical Testosterone

My doctor had prescribed a topical testosterone product for me as my free testosterone levels were low. Shortly there after I broke out in hives and acne. Well, I stopped the testosterone a week and a half ago and the acne is going away but, the...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
You may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to... Read more »

Managing gastric adverse reactions. JB

Dear Doctors I am a young patient on HAART since 4 years.When I began therapy it was fine but... Read more »
Articles
TheBodyPRO.com

The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV Athenaeum Inter-Continental, Athens, Greece October 23-26, 2001 The Body's Conference Summaries Other Reports and Articles Graeme Moyle,... Read more »
TheBodyPRO.com

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in... Read more »
TheBodyPRO.com

The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy

--> The Body Covers: The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy Toronto, Canada September 13-15, 2000 Conference Summaries Related Articles and Reports Pablo Tebas, M.D. Recent years have seen... Read more »
U.S. Food and Drug Administration

FDA-Led Research Team Discovers an Autoimmune Mechanism for Serious Drug-Induced Adverse Reactions

A team of researchers led by the U.S. Food and Drug Administration has discovered a new mechanism for identifying and understanding drug-related autoimmune reactions. In an article available online today in the journal AIDS , the team found that... Read more »
Connect With Others

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

testosterone

Posted by Anonymous, 1 Reply
Does a low testosterone level ever become a factor in HIV infection? I am an above 50 male with below testosterone levels and alot of strange symtoms. I have been tested five or six times for HIV within the last 10 months ( no risks during this... Read more »

Testosterone

Posted by Anonymous, 3 Replies
Has anyone with wasting on here been given testosterone? when do they start it, what are the requirements in terms of counts and viral loads, or does it make a difference. is there some reason why a doc won't give it fairly early on in a treatment... Read more »

Testosterone and depression

Posted by Anonymous, 3 Replies
I'm looking for more info/personal experience concerning treatments and symptoms associated with testosterone/hormonal deficiency and associated problems, (fatigue, mood changes, ability to focus, loss of drive, lessened experience of joy, general... Read more »